MathSciNet Relay Station
MathSciNet bibliographic data
MR948781 58G25 (11J06 30F99)
Buser, P.; Semmler, K.-D. The geometry and spectrum of the one-holed torus. Comment. Math. Helv. 63 (1988), no. 2, 259–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement